Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
Question: Constant Nausea!!!
|fpv_gtp - Tue Sep 20, 2005 5:04 am||
For over 6 weeks i have had constant nausea, becoming worse in the last month. I also have tenderness all around my abdo, more so round my stomach and gall bladder. The other syptom is light headnesses when i stand up from sitting and headacks more common in the last month. I have had a lot of test (blood, unrine, stool) aswel as a ultrasound. All have shown negitive except for a slightly low white cell count. I have been tested for infectious mononucleosis and gall stones both negitive. I have getting a liver funtion test soon but in the mean time could you please suggest anything that might be feesable, my thought could be an alsur somewhere. I am male, 17. Thanks for your time.
|cindy27 - Mon Sep 26, 2005 7:33 pm||
I wrote the book with nausea. I have had every tests known to man. They have chalked it up to gastris and acid reflux. I would try eating smaller meals and taking tagament when you feel a episode coming on. Gas and Acid reflux and cause nausea. Ask your doctor about some nusea medicine. you can also try Emertrol, available at drug stores. eat low fat meals, drink water no sodas and try to excercise. this has hepled me and one day mine went away and again it will come back and last for 6 months or so and go away again. I think alot of it may be my head. i get anxious because i am afraid that i will have a attack and i think that makes it worse. i hope this helps
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.